Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigenda


Journal: Math. Comp. 23 (1969), 893
DOI: https://doi.org/10.1090/S0025-5718-69-99639-2
Original Article: Math. Comp. 22 (1968), 174-180.
Original Article: Math. Comp. 23 (1969), 207-215.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-69-99639-2
Article copyright: © Copyright 1969 American Mathematical Society